# SDR IPXA2015041488096

- Difficulty date: April 8, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,047 hours, 11,030 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E INNER BEADED DOUBLER CRACKED XOS 636-643 REPAIRED RT WING BEADED DOUBLER XOS 636-643 IAW SRM 57-40-02, REPAIR 15, FIG 206.
